# SDR WVER201906200429

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319809
- Condition: Corroded
- Location: Bs 328-340
- Part time: 38,242 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL CORRODED BETWEEN FS 326 AND FS 342.
